MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CELLEBRITY; BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)

BOSTON SCIENTIFIC CORPORATION CELLEBRITY; BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)
Model Number M00516150
Medical Device Problem Codes Break (1069); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a cellebrity cytology brush was used in the esophagus during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2018.According to the complainant, during the procedure, when the brush was inserted into the scope, it was noted that the pull wire was broken and punctured the catheter.The procedure was completed with another cellebrity cytology brush.There were no patient complications reported as a result of this event.The patient condition following the procedure was reported to be stable.

Brand Name
CELLEBRITY
Common Device Name
BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8199552
Report Number3005099803-2018-62266
Device Sequence Number2055894
Product Code BTG
UDI-Device Identifier08714729746331
UDI-Public08714729746331
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K780872
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2020
Device Model NumberM00516150
Device Catalogue Number1615S
Device Lot Number0022534984
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2018
Initial Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR